# SDR QR9R2023080900008

- Difficulty date: August 9, 2023
- Submitted: August 9, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724349820
- Aircraft time: 2,567 hours
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Part number: 43800100302
- Part serial: 1806597
- Condition: Failed
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, SAS FAILED AND WOULD NOT RESET. TESTFLIGHT EVALUATION REVEALED AC FAILED AP TEST, YAW ACTUATOR CAUTION APPEARED ON PFD ALONG WITH AP1/AP2, YAW SAS, BACK-UP SAS ON CAD. REPLACED YAW FOG GYRO IAW AMM 22-10-00, 4-5. T/F COMPLETED IAW AMM 05-60-00,6-12 NO ISSUES NOTED.
